# SDR CAL950178

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12514
- Make and model: Doug DC-9-32
- Aircraft serial: 48113
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 1859 - BOTH COCKPIT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  THE BATTERIES IN THE BATTERY PACK FOR THE COCKPIT EMERGENCY LIGHTS WERE REPLACED.   OPERATION OF THE COCKPIT EMERGENCY LIGHTS WERE RESTORED.  (W)
